Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Purple discoloration on inner labia, not raised. Taking Microgynon. Help

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
i have noticed a purple XXXXXXX on inside of inner labia, is not raised or anything just a small purple XXXXXXX am 31 years old,5ft 9, 11 and half stone, on microgynon, no known medical conditions. is more blue/purple than brown/purple.
Posted Sat, 6 Apr 2013 in Vaginal and Uterus Health
Answered by Dr. Nilofer AR 23 minutes later
Thanks for posting your query on health care magic.

Small purple XXXXXXX over inner side of labia is due to venous dilatation.
It is one of the side effects of microgynon (hormonal contraceptive).
Estrogen content of microgynon causes venous dilatation.
Since labia is highly vascular structure it is natural to see dilated vein through thin epithelium.
There is nothing to worry about as long as there is no swelling or raised area.

Hope this helps. Feel free to ask if you have further doubts.
I will be happy to answer.

Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor